Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm a girl and I'm 15 years old. I have been on Accutane a little over a month. When I first started the medication I had just gotten off my period. Since then my period is about 8 days late. I'm not pregnant. I was just wondering if this was normal? It could not be related to the medication and maybe just the change of seasons however I was concerned.

Share this post


Link to post
Share on other sites

Are you on birth control? If not - women at your age are very prone to irregularity, it could just be normal irregularities along those lines. If you are usually very regular (lucky!) or you are on birth control, then it may be a little cause for concern, but give it a couple weeks before you call the doctor. Irregular periods are not really a side effect of accutane, but it's still possible. As long as you know you're not pregnant (i.e. - you are not sexually active or you've taken a couple of pregnancy tests and they've all been negative), then I wouldn't worry yet. If you miss your next period, you should definitely call your doc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×